Alert archive / Arkansas / River Flood Warnings in 2017
River Flood Warning 75, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 20, 2017, 9:47 AM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 9:47 AM CDT (14:47 UTC)
- Expired
- May 23, 2017, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
772 WGUS44 KTSA 201447 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 947 AM CDT Sat May 20 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-202247- /O.NEW.KTSA.FL.W.0075.170520T1447Z-170523T1800Z/ /VBUA4.1.ER.170520T1051Z.170521T1800Z.170523T1200Z.NO/ 947 AM CDT Sat May 20 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * until Tuesday afternoon, or until the warning is cancelled. * At 9:00 AM Saturday, the stage was 23.31 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 25.9 feet early Sunday afternoon. The river will fall below flood stage Tuesday morning. * Impact...At 26.0 feet, extensive lowland flooding occurs from the I-540 bridge downstream to Vache Grasse Creek. Sand and gravel companies and marine terminals in the floodplain along the river should take precautions. The lowest seating rows of the amphitheater at Kelley Park may be covered by high water. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$ Lacy
7 follow-up statements
076
WGUS84 KTSA 202001
FLSTSA
Flood Statement
National Weather Service Tulsa OK
301 PM CDT Sat May 20 2017
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Poteau affecting Le Flore County.
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
OKC079-210401-
/O.EXT.KTSA.FL.W.0076.170520T2336Z-170521T0655Z/
/PTAO2.1.ER.170520T2336Z.170521T0000Z.170521T0055Z.NO/
301 PM CDT Sat May 20 2017
The Flood Warning continues for
The Poteau River near Poteau.
* from this evening to late tonight, or until the warning is
cancelled.
* At 2:45 PM Saturday, the stage was 21.99 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The Poteau River near Poteau is expected to rise above
flood stage this evening and continue to rise to near 24.2 feet by
this evening. The river is expected to fall below flood stage late
this evening.
* Impact...At 24.0 feet, minor valley flooding affects croplands and
farm roads from southeast of Poteau to the mouth of Brazil Creek.
&&
LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468
$$
OKC079-210401-
/O.EXT.KTSA.FL.W.0069.000000T0000Z-170522T1612Z/
/PANO2.2.ER.170520T1638Z.170521T1200Z.170522T1012Z.NO/
301 PM CDT Sat May 20 2017
The Flood Warning continues for
The Poteau River near Panama.
* until Monday morning, or until the warning is cancelled.
* At 2:30 PM Saturday, the stage was 30.25 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to
near 36.9 feet Sunday morning. The river is expected to fall below
flood stage early Monday morning.
* Impact...At 37.0 feet, extensive flooding of crop and pasturelands
occur between Shady Point and Arkoma. Many roads in the floodplain
become impassable.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
ARC033-131-210401-
/O.CON.KTSA.FL.W.0075.000000T0000Z-170523T1800Z/
/VBUA4.1.ER.170520T1051Z.170521T1200Z.170523T1200Z.NO/
301 PM CDT Sat May 20 2017
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:00 PM Saturday, the stage was 25.01 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 25.9 feet Sunday morning. The river is expected to fall below
flood stage Tuesday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the
I-540 bridge downstream to Vache Grasse Creek. Sand and gravel
companies and marine terminals in the floodplain along the river
should take precautions. The lowest seating rows of the
amphitheater at Kelley Park may be covered by high water.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-210401-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T1300Z/
/OZGA4.1.ER.170520T1536Z.170521T1200Z.170523T0700Z.NO/
301 PM CDT Sat May 20 2017
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday morning, or until the warning is cancelled.
* At 2:00 PM Saturday, the stage was 357.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 361.7 feet by
Sunday morning. The river will fall below flood stage Tuesday
before dawn.
* Impact...At 363.0 feet, patrolling of McLean Bottom Levee in Logan
County and Lower Hartman Levee in Johnson County begins. Flooding
spreads over more than 4,000 acres in Franklin and Logan Counties.
Numerous gas fields are flooded. Some agricultural lands in Johnson
County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$765 WGUS44 KTSA 210132 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 832 PM CDT Sat May 20 2017 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-210932- /O.EXT.KTSA.FL.W.0075.000000T0000Z-170525T1800Z/ /VBUA4.2.ER.170520T1051Z.170521T0600Z.170525T1200Z.NO/ 832 PM CDT Sat May 20 2017 ...Observed flooding increased from Minor to Moderate severity... ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Arkansas River at Van Buren * until Thursday afternoon, or until the warning is cancelled. * At 8:00 PM Saturday, the stage was 26.02 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 26.2 feet Sunday before dawn. The river will fall below flood stage Thursday morning. * Impact...At 26.0 feet, extensive lowland flooding occurs from the I-540 bridge downstream to Vache Grasse Creek. Sand and gravel companies and marine terminals in the floodplain along the river should take precautions. The lowest seating rows of the amphitheater at Kelley Park may be covered by high water. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
168 WGUS84 KTSA 210726 FLSTSA Flood Statement National Weather Service Tulsa OK 226 AM CDT Sun May 21 2017 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-211526- /O.EXT.KTSA.FL.W.0075.000000T0000Z-170526T0000Z/ /VBUA4.2.ER.170520T1051Z.170521T1200Z.170525T1800Z.NO/ 226 AM CDT Sun May 21 2017 ...Flood Warning extended until Thursday evening... The Flood Warning continues for The Arkansas River at Van Buren. * until Thursday evening, or until the warning is cancelled. * At 2:00 AM Sunday, the stage was 26.31 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Arkansas River at Van Buren will continue rising to near 26.4 feet this morning. The river is expected to fall below flood stage early Thursday afternoon. * Impact...At 26.0 feet, extensive lowland flooding occurs from the I-540 bridge downstream to Vache Grasse Creek. Sand and gravel companies and marine terminals in the floodplain along the river should take precautions. The lowest seating rows of the amphitheater at Kelley Park may be covered by high water. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
299 WGUS84 KTSA 211449 FLSTSA Flood Statement National Weather Service Tulsa OK 949 AM CDT Sun May 21 2017 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-212249- /O.EXT.KTSA.FL.W.0075.000000T0000Z-170523T1330Z/ /VBUA4.2.ER.170520T1051Z.170521T0800Z.170523T0730Z.NO/ 949 AM CDT Sun May 21 2017 The Flood Warning continues for The Arkansas River at Van Buren. * until Tuesday morning, or until the warning is cancelled. * At 9:00 AM Sunday, the stage was 26.10 feet. * Flood stage is 22.0 feet. * Moderate flooding is occurring but the river has crested and is falling. * Forecast...The Arkansas River at Van Buren will continue falling to below flood stage by Tuesday before dawn . * Impact...At 26.0 feet, extensive lowland flooding occurs from the I-540 bridge downstream to Vache Grasse Creek. Sand and gravel companies and marine terminals in the floodplain along the river should take precautions. The lowest seating rows of the amphitheater at Kelley Park may be covered by high water. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
070
WGUS84 KTSA 211931
FLSTSA
Flood Statement
National Weather Service Tulsa OK
231 PM CDT Sun May 21 2017
...The Flood Warning continues for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC079-220331-
/O.EXT.KTSA.FL.W.0069.000000T0000Z-170522T1424Z/
/PANO2.2.ER.170520T1638Z.170521T1700Z.170522T0824Z.NO/
231 PM CDT Sun May 21 2017
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The Poteau River near Panama.
* until Monday morning, or until the warning is cancelled.
* At 1:30 PM Sunday, the stage was 33.14 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Poteau River near Panama will continue falling to
below flood stage by early Monday morning.
* Impact...At 33.0 feet, moderate flooding of agricultural lands
occurs between Shady Point and Arkoma. Williams Road east of Panama
and some local farm roads are flooded.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
ARC033-131-220330-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170523T1800Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170523T1200Z.NO/
231 PM CDT Sun May 21 2017
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:00 PM Sunday, the stage was 25.75 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by Tuesday morning.
* Impact...At 26.0 feet, extensive lowland flooding occurs from the
I-540 bridge downstream to Vache Grasse Creek. Sand and gravel
companies and marine terminals in the floodplain along the river
should take precautions. The lowest seating rows of the
amphitheater at Kelley Park may be covered by high water.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-220330-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T2000Z/
/OZGA4.1.ER.170520T1536Z.170522T0000Z.170523T1400Z.NO/
231 PM CDT Sun May 21 2017
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 2:00 PM Sunday, the stage was 360.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 360.9 feet by
this evening. The river will fall below flood stage late Tuesday
morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$304
WGUS84 KTSA 220145
FLSTSA
Flood Statement
National Weather Service Tulsa OK
845 PM CDT Sun May 21 2017
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-220945-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-170522T2312Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170522T1712Z.NO/
845 PM CDT Sun May 21 2017
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Monday evening, or until the warning is cancelled.
* At 8:00 PM Sunday, the stage was 24.99 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will continue falling to
below flood stage by early Monday afternoon.
* Impact...At 25.0 feet, extensive agricultural lowland flooding
occurs along the shoreline from Van Buren downstream to Lavaca.
Some rural roads near Lavaca are impassable. Much of Kelley Park
northwest of downtown Fort Smith is flooded.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-220945-
/O.CON.KTSA.FL.W.0077.000000T0000Z-170523T2000Z/
/OZGA4.1.ER.170520T1536Z.170522T0600Z.170523T1400Z.NO/
845 PM CDT Sun May 21 2017
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Tuesday afternoon, or until the warning is cancelled.
* At 8:00 PM Sunday, the stage was 360.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river is cresting and will fall below flood stage late
Tuesday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$896
WGUS84 KTSA 221445
FLSTSA
Flood Statement
National Weather Service Tulsa OK
945 AM CDT Mon May 22 2017
...The Flood Warning is cancelled for the following rivers in
Arkansas...Oklahoma...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Poteau River near Panama affecting Le Flore County.
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-221515-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-170522T2312Z/
/VBUA4.2.ER.170520T1051Z.170521T0800Z.170522T1049Z.NO/
945 AM CDT Mon May 22 2017
The Flood Warning is cancelled for
The Arkansas River at Van Buren.
* At 9:00 AM Monday, the stage was 20.75 feet.
* Flood stage is 22.0 feet.
* The river fell below flood stage early this morning.
* Forecast...The Arkansas River at Van Buren will continue falling
and remain below flood stage.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-222245-
/O.EXT.KTSA.FL.W.0077.000000T0000Z-170523T0543Z/
/OZGA4.1.ER.170520T1536Z.170522T0200Z.170522T2343Z.NO/
945 AM CDT Mon May 22 2017
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until late tonight, or until the warning is cancelled.
* At 9:00 AM Monday, the stage was 359.7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue falling to below flood stage
this evening.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
OKC079-221515-
/O.CAN.KTSA.FL.W.0069.000000T0000Z-170522T1545Z/
/PANO2.2.ER.170520T1638Z.170521T1700Z.170522T1250Z.NO/
945 AM CDT Mon May 22 2017
The Flood Warning is cancelled for
The Poteau River near Panama.
* At 8:30 AM Monday, the stage was 28.68 feet.
* Flood stage is 29.0 feet.
* The river fell below flood stage this morning.
* Forecast...The Poteau River near Panama will continue falling and
remain below flood stage.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 20, 8:24 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 20, 8:24 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 824 AM CDT Sat May 20 2017 .DISCUSSION... Just sent a quick update. Radar shows cold front now extending from western Ottawa County, east of Tulsa, down toward McIntosh County. Cold front has also moved past McAlester with winds out of the west. Low clouds extend into western Oklahoma but we should see clearing later in the day from west to east. Cooler and drier air is moving in, with temps in the mid to upper 50s across central and northern OK. Removed all thunder from the forecast, as convection has moved into central Arkansas. We will still see patchy drizzle and light showers this morning with little to no accumulation in Tulsa and points north and west. We have continued areal flood warnings for 11 counties in the forecast area and have allowed all flash flood warnings to expire. There are many river flood warnings in effect with updates coming soon as new forecast data arrives. && .PRELIMINARY POINT TEMPS/POPS... TUL 71 50 77 56 / 20 0 0 0 FSM 76 54 81 56 / 20 10 0 0 MLC 73 52 79 55 / 20 10 0 0 BVO 70 47 75 53 / 10 0 0 10 FYV 71 48 74 51 / 20 10 0 0 BYV 72 50 74 51 / 20 10 0 0 MKO 72 51 77 54 / 20 10 0 0 MIO 70 48 74 53 / 20 10 0 10 F10 71 52 77 55 / 20 0 0 0 HHW 77 57 81 58 / 20 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....30 CORFIDI
Hazardous weather outlook, May 20, 5:08 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 508 AM CDT Sat May 20 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 508 AM CDT Sat May 20 2017 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Significant. AREA...Far Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms across far eastern Oklahoma and northwest Arkansas will be ending this morning. No additional severe weather is expected, but some flooding issues will continue early this morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...No Hazards. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...No Hazards. EXTENDED DISCUSSION... The next storm system will bring a chance of thunderstorms Monday and Tuesday. Moisture and instability look to be too limited to support any organized severe weather at this time. weather.gov/tulsa Contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 56 min |
| May 19, 9:55 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 19, 11:03 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 6 hr |
| May 19, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 23 min |
| May 19, 11:21 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| May 19, 11:28 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 28 min |
| May 20, 12:24 AM CDT | Special Weather Statement | TSA | Madison | 36 min |
| May 20, 4:15 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 36 hr |
| May 20, 4:15 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 36 hr |
| May 20, 4:19 AM CDT | Flash Flood Warning | TSA | Franklin, Sebastian | 4 hr |
| May 20, 8:55 AM CDT | Areal Flood Warning | TSA | Benton, Franklin, Sebastian | 36 hr |
| May 20, 10:07 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 20, 10:07 AM CDT | River Flood Warning | TSA | Crawford | 18 hr |
Nearby
River Flood Warnings in Arkansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.